# SDR DALA1025449886

- Difficulty date: October 4, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N600TR
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- Aircraft time: 58,160 hours, 59,543 cycles
- Engine: Pwa JT8D17
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 946-1060
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CORROSION ON RT CARGO TIE DOWN TRACK FROM BS 946 TO BS 1060.  REPAIRED IAW SRM 51-30-5 & SRM 51-30-01 PAGES 127 & 224.
